No open-access location is known for this record yet.
No open-access location is known for this record yet.
This addendum corrects a gap in the proof of the First Theorem of our original article [Carey, Norman, and David Clampitt. 2012. “Two Theorems Concerning Rational Approximations” Journal of Mathematics and Music 6 (1): 61–66].
Loading…
Stored only when both papers are in the corpus — 7 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.